Cart (Loading....) | Create Account
Close category search window

Improvements on Parameters of Algebraic-Geometry Codes From Hermitian Curves

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Siman Yang ; Dept. of Mat.h., East China Normal Univ., Shanghai

Using the Vladut-Xing method, we refine a construction of Xu to improve the parameters of algebraic-geometry codes based on Hermitian curves. The parameters of these Hermitian codes are arbitrarily close to the Singleton bound, provided that the length of the code is sufficiently large. We also exhibit a class of Hermitian codes over any finite field BBFq 2 (q > 2) with good parameters.

Published in:

Information Theory, IEEE Transactions on  (Volume:55 ,  Issue: 1 )

Date of Publication:

Jan. 2009

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.